| Model Number |
02.12.0004L |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
01/06/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 january 2025.Lot 1904574: (b)(4) items manufactured and released on 27-aug-2019.Expiration date: 2024-07-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At about 4 years 10 months after the primary, the patient came in due to instability as the result of excessive knee valgus and the cause is unknown.The surgeon revised the gmk-sphere to a gmk-revision system with augmentations.The surgery was completed successfully.